Does Taking Griseofulvin For Fungal Infections For A Long Time Cause Elevated Esr Level?
ESR is a non specific inflammatory marker that increases when there is any evidence of inflammation from any source,in the body.
Griseofulvin has different potential side effects and the only way it would be able to cause an increase in ESR is by increasing some aspect of inflammation.
Some of its side effects include skin reactions and worsening the skin manifestation of some diseases such as lupus- this would be associated with an increase of ESR.
In other instances some patients may experience problems with the kidneys (nephritis- inflammation) and this would also be associated with an increase.
Any associated gastrointestinal side effects such as thrush or disease of the liver would also cause an increase.
Basically it would cause an increase only if it induces some form of inflammation in the body. So if it causes any skin, kidney or liver issues, it is possible that an increase would be noted.
Other than this, if there are no side effect with its use, there is unlikely to be an associated increase in ESR.
I hope this helps, feel free to ask any other questions